American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information   
View Article: PDF

[2] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Benjamin Steinberg. Finite state automata: A geometric approach. Trans. Amer. Math. Soc. 353 (2001) 3409-3464. MR 1837243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mario Petrich, C. M. Reis and G. Thierrin. The syntactic monoid of the semigroup generated by a maximal prefix code. Proc. Amer. Math. Soc. 124 (1996) 655-663. MR 1317045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean Berstel and Christophe Reutenauer. Zeta functions of formal languages . Trans. Amer. Math. Soc. 321 (1990) 533-546. MR 998123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mario Petrich and Gabriel Thierrin. Congruences associated with DOL-schemes . Proc. Amer. Math. Soc. 102 (1988) 787-793. MR 934843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Hansel, D. Perrin and C. Reutenauer. Factorizing the polynomial of a code . Trans. Amer. Math. Soc. 285 (1984) 91-105. MR 748832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Thierrin. Hypercodes, right convex languages and their syntactic monoids . Proc. Amer. Math. Soc. 83 (1981) 255-258. MR 624909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. A. Rankin, C. M. Reis and G. Thierrin. $\alpha $-recognizable semigroups . Proc. Amer. Math. Soc. 70 (1978) 93-99. MR 0492028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1